MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.
Model Number 2112349
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: bag has a hair in it.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Five (5) unused samples in their original packaging were received for evaluation.When these samples were visually inspected, a 5 cm hair was detected.The contamination was found on the outside of the bags, but inside the packaging.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformance's of this nature, and as a result this was determined to be an isolated incident.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9371114
Report Number2523676-2019-00229
Device Sequence Number2223919
Product Code KPE
UDI-Device Identifier04046964200700
UDI-Public(01)04046964200700
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2022
Device Model Number2112349
Device Catalogue Number2112349
Device Lot Number19B18
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1